Lattices and Harmonic Analysis on Some 2-Step Solvable Lie Groups
Journal of Lie theory, Tome 13 (2003) no. 1, pp. 77-89
Cet article a éte moissonné depuis la source Heldermann Verlag
This paper deals with a class of 2-step solvable simply connected Lie groups G in which we construct certain lattices G. It turns out that these are all the lattices in such groups. We then apply our results to study the decomposition of the quasi-regular representation of G on G / G.
@article{JLT_2003_13_1_JLT_2003_13_1_a5,
author = {H. Huang },
title = {Lattices and {Harmonic} {Analysis} on {Some} {2-Step} {Solvable} {Lie} {Groups}},
journal = {Journal of Lie theory},
pages = {77--89},
year = {2003},
volume = {13},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2003_13_1_JLT_2003_13_1_a5/}
}
H. Huang . Lattices and Harmonic Analysis on Some 2-Step Solvable Lie Groups. Journal of Lie theory, Tome 13 (2003) no. 1, pp. 77-89. http://geodesic.mathdoc.fr/item/JLT_2003_13_1_JLT_2003_13_1_a5/